# SDR 95ZZZX1345

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27483
- Make and model: Bell 206L-1
- Aircraft serial: 45230
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Tube Assy
- Part number: 23001986
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOTED THAT N2 RPM DROPPED TO 98 PERCENT AND DID NOT RECOVER.  UPON LANDING, RPM RECOVERED TO 100 PERCENT.
